# SDR SWIA95675

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2685L
- Make and model: Swrngn SA227AC
- Aircraft serial: AC648
- Engine: Garrtt TPE33111U
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Control Wheel
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITHIN 500 FT OF GROUND, FO'S TRIM FAILED.  FLIPPED SWITCH BACK AND FORTH, PULLED AND RESET CB, NO GOOD.  RETURNED TO SBA.  CLEANED SWITCH AND OP CK GOOD.
